# SDR FDEA2019081541865

- Difficulty date: August 14, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE ACTUATOR OUTBOARD LUG HOLE BORE FOUND CORRODED.   REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 57-44-08.  OVERSIZED BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-08, AND EA 1-5750-T0348874, PART 1, STEP 3A, AND STEP 3. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
